# SDR UPS802376

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Insulation
- Condition: Binding
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OPS AND TAKEOFF, THE GEAR LEVER WAS HARD TO RAISE INTO UP AND LOCKED POSITION, CYCLED GEAR AND LEVER MOVED OK INTO UP AND LOCKED.  FOUND INSULATION ON FWD PRESSURE BULKHEAD FOULING CONTROL CABLES.  INSTALLED INSULATION PROPERLY AND GEAR OPS CHECKED GOOD PER MM 32-30-00.
